# SDR DALA2022040602321

- Difficulty date: March 28, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 49,542 hours, 34,397 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 908 SHEAR TIE AT STRINGER 29R - 29L CORRODED. MARKED. SUMMARY SEE NRC 046-0008:5331-2001/001 00345: CORROSION LEVEL 2, REPAIRED PER B717 SRM 53-00-06-2R PROCEDURE 2. (LP #2174601)
